Alert archive / Nebraska / Tornado Warnings in 2008
Tornado Warning 22, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 4, 2008, 8:32 PM CDT for 4 counties in Nebraska. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 8:32 PM CDT (01:32 UTC)
- Expired
- Jun 4, 2008, 9:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
Counties Cass County, NE, Lancaster County, NE, Sarpy County, NE, Saunders County, NE
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 8:37 PM CDT | TSTM WND DMG | Ceresco, NE | POSSIBLE TORNADO. TREES AND POWERLINES DOWN. TWO HOMES DAMAGED. ROOF OF RESTAURANT ON EAST SIDE OF TOWN TAKEN OFF. |
| Jun 4, 8:50 PM CDT | HAIL 0.75 | 4 W Ashland, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:46 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.5 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2024 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 18.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KOAX 050132
TOROAX
NEC025-109-153-155-050200-
/O.NEW.KOAX.TO.W.0022.080605T0132Z-080605T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
832 PM CDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...
SOUTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
NORTHWESTERN CASS COUNTY IN SOUTHEAST NEBRASKA...
NORTHEASTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 900 PM CDT.
* AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
DANGEROUS PART OF THE STORM WAS LOCATED 17 MILES WEST OF
GREENWOOD...OR 16 MILES NORTH OF LINCOLN...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
GREENWOOD AND ASHLAND...
THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
10 AND 20.
THIS IS A DANGEROUS. THIS STORM IS CAPABLE OF PRODUCING STRONG
TORNADOES. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER. GO TO
THE LOWEST LEVEL OF YOUR HOME OR BUSINESS...AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHWEST IOWA AND EASTERN NEBRASKA.
LAT...LON 4112 9619 4093 9619 4097 9657 4100 9679
4113 9677
TIME...MOT...LOC 0132Z 273DEG 30KT 4105 9670
$$
DERGAN1 follow-up statement
000
WWUS53 KOAX 050203
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
903 PM CDT WED JUN 4 2008
NEC025-109-153-155-050213-
/O.EXP.KOAX.TO.W.0022.000000T0000Z-080605T0200Z/
SARPY NE-CASS NE-SAUNDERS NE-LANCASTER NE-
903 PM CDT WED JUN 4 2008
...THE TORNADO WARNING FOR NORTHEASTERN LANCASTER...SOUTHEASTERN
SAUNDERS...NORTHWESTERN CASS AND SOUTHWESTERN SARPY COUNTIES HAS
EXPIRED...
THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
10 AND 20.
THE WARNING WHICH WAS IN EFFECT HAS EXPIRED AND WILL NOT BE REISSUED
AT THIS TIME. HEAVY RAIN...SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR SOUTHWEST IOWA AND SOUTHEASTERN NEBRASKA.
LAT...LON 4112 9619 4093 9619 4097 9657 4100 9679
4113 9677
TIME...MOT...LOC 0132Z 273DEG 30KT 4105 9670
$$
DERGAN/CZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 4, 2:50 PM CDT, 5 hours 42 minutes earlier.
Area forecast discussion, Jun 4, 2:50 PM CDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
250 PM CDT WED JUN 4 2008
.DISCUSSION...
ACTIVE PATTERN CONTINUES THROUGH THE FORECAST PERIOD. MAIN
CONCERNS WILL BE WITH TIMING AND LOCATION OF CONVECTION.
18Z SURFACE ANALYSIS SHOWED LOW PRESSURE OVER SOUTHEAST COLORADO
WITH A WARM FRONT STRETCHING FROM SOUTHWEST INTO NORTHEAST KANSAS
AND NORTHERN MISSOURI. SOME CONVECTION ALREADY DEVELOPING IN CENTRAL
NEBRASKA AND NEAR SOUTHEAST SOUTH DAKOTA BORDER. INITIAL THOUGHTS
ARE FOR WARM FRONT NEAR SOUTHEAST BORDER TO BECOME THE MAIN
FOCUS FOR CONVECTION LATER THIS AFTERNOON AND THIS EVENING AS LOW
LEVEL JET KICKS IN AND COLORADO LOW LIFTS NORTHEAST TOWARD NEBRASKA.
PW VALUES APPROACHING 2 INCHES ACROSS THE AREA TONIGHT SO HEAVY RAIN
ALSO LIKELY WITH THE STORMS. EXPECT CONVECTION TO MAKE STEADY
PROGRESS NORTH OVERNIGHT AS BOTH NAM AND GFS MOVE 850-700MB THETA-E
AXIS FROM NEAR THE NEBRASKA KANSAS BORDER THIS EVENING TO SOUTHEAST
SOUTH DAKOTA AND NORTH CENTRAL IOWA BY MORNING. WILL ISSUE HEADLINES
FOR FLASH FLOOD WATCH TONIGHT 00Z-12Z FOR THE ENTIRE CWA DUE TO
RECENT RAINFALL.
AFTER A MORNING BREAK...THREAT OF SEVERE STORMS AND HEAVY RAIN WILL
RETURN TO THE AREA THURSDAY AFTERNOON AND THURSDAY NIGHT AS COLD
FRONT MOVES THROUGH ACCOMPANIED BY A STRONG UPPER WAVE...WITH
ANOTHER FRONT COMING ACROSS ON SATURDAY FOR YET ANOTHER CHANCE
OF STORMS.
LITTLE CHANGE TO THE EXTENDED AT THIS TIME WITH TREND TOWARD HPC
GUIDANCE.
&&
.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THRU 05/00Z.
STUBBORN LOW LEVEL MOISTURE KEPT MVFR/IFR CONDITIONS IN PLACE MUCH
OF THE MORNING...WITH KOMA STILL BELOW FL020 CIGS. HOWEVER EXPECT
CIGS TO LIFT TO VFR SOON AND REMAIN VFR THROUGH THE EVENING.
THUNDERSTORM DEVELOPMENT WILL LIKELY OCCUR IN CENTRAL NEBRASKA THEN
MOVE EAST WITH TIME...REACHING TAF SITES AFTER 03Z. SOME STORMS
COULD BE STRONG. LINGERING THUNDERSTORMS ARE POSSIBLE THROUGH
12Z-14Z TIMEFRAME. THEN A QUICK RETURN TO SOUTHERLY LOW LEVEL FLOW
BY 18Z WITH WIND SPEEDS GUSTING OVER 30KTS MUCH OF THE DAY. A COLD
FRONT WILL BE APPROACHING THE AREA FROM THE WEST LATE IN THE DAY
THURSDAY...AND WILL PRODUCE STRONG THUNDERSTORMS...LIKELY AFTER 22Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR NEZ011-012-015>018-030>034-042>045-050>053-
065>068-078-088>093.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR IAZ043-055-056-069-079-080-090-091.
&&
FOBERT/DERGANHazardous weather outlook, Jun 4, 4:28 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 428 PM CDT WED JUN 4 2008 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-051000- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 428 PM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE AREA TONIGHT WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES THE PRIMARY HAZARDS. SCATTERED THUNDERSTORMS HAD DEVELOPED NORTH OF A WARM FRONT ALONG THE NEBRASKA...KANSAS BORDER LATE THIS AFTERNOON. STORMS WILL SPREAD OR DEVELOP NORTH AHEAD OF THE WARM FRONT TONIGHT AS THE LOW LEVEL JET INTENSIFIES. SEVERE STORMS ARE POSSIBLE AGAIN THURSDAY AFTERNOON AS A COLD FRONT APPROACHES THE AREA. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL AGAIN BE THE PRIMARY HAZARDS ASSOCIATED WITH THE STORMS. HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND HEAVY RAIN WILL BE POSSIBLE YET THURSDAY NIGHT. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY AND SATURDAY NIGHT AS ANOTHER COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THROUGH THIS EVENING ACROSS MUCH OF THE AREA. FOBERT
In the hours before
Local storm report, Jun 4, 7:55 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
755 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL STANTON 40.98N 95.10W
06/04/2008 E1.75 INCH MONTGOMERY IA LAW ENFORCEMENT
&&
BGLocal storm report, Jun 4, 8:10 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
810 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL STAPLEHURST 40.97N 97.17W
06/04/2008 E0.88 INCH SEWARD NE LAW ENFORCEMENT
0810 PM TORNADO DWIGHT 41.08N 97.02W
06/04/2008 BUTLER NE EMERGENCY MNGR
&&
BGLocal storm report, Jun 4, 8:11 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
811 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TORNADO 4 W BEE 41.01N 97.13W
06/04/2008 SEWARD NE LAW ENFORCEMENT
&&
BGLocal storm report, Jun 4, 8:13 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
813 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TORNADO 2 W SURPRISE 41.10N 97.35W
06/04/2008 BUTLER NE EMERGENCY MNGR
&&
BGLocal storm report, Jun 4, 8:15 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
815 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL 1 W BEE 41.01N 97.08W
06/04/2008 E1.00 INCH SEWARD NE LAW ENFORCEMENT
&&
BGLocal storm report, Jun 4, 8:31 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
831 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST 2 S GARLAND 40.92N 96.99W
06/04/2008 M60 MPH SEWARD NE NWS EMPLOYEE
0820 PM TSTM WND DMG 1 S ULYSSES 41.06N 97.20W
06/04/2008 BUTLER NE AMATEUR RADIO
BARN WITH HEAVY DAMAGE. TREES DOWN. CAR WINDOWS BLOWN
OUT.
0820 PM TSTM WND DMG BEE 41.01N 97.06W
06/04/2008 SEWARD NE EMERGENCY MNGR
UNCONFIRMED DAMAGE IN BEE AND DEWIGHT
0820 PM TORNADO 1 W ULYSSES 41.07N 97.22W
06/04/2008 BUTLER NE EMERGENCY MNGR
BARN GONE
&&
BGThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:22 PM CDT | Tornado Warning | OAX | Butler, Seward | 38 min |
| Jun 4, 7:44 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax | 46 min |
| Jun 4, 7:58 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 47 min |
| Jun 4, 8:03 PM CDT | Tornado Warning | OAX | Butler, Saunders, Seward | 42 min |
| Jun 4, 8:09 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 51 min |
| Jun 4, 8:19 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 41 min |
| Jun 4, 8:22 PM CDT | Tornado Warning | OAX | Lancaster, Seward | 38 min |
| Jun 4, 8:23 PM CDT | Flash Flood Warning | OAX | Boone, Madison, Platte | 4 hr |
| Jun 4, 8:41 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Sarpy, Saunders, Washington | 64 min |
| Jun 4, 9:01 PM CDT | Flash Flood Warning | OAX | Cuming | 4 hr |
| Jun 4, 9:02 PM CDT | Flash Flood Warning | OAX | Saunders | 4 hr |
| Jun 4, 9:02 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 43 min |
| Jun 4, 9:12 PM CDT | Flash Flood Warning | OAX | Stanton | 4 hr |
| Jun 4, 9:17 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy, Washington | 58 min |
| Jun 4, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 51 min |
| Jun 4, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 66 min |
| Jun 4, 9:34 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 41 min |
| Jun 4, 9:43 PM CDT | Tornado Warning | OAX | Jefferson | 32 min |
| Jun 4, 9:45 PM CDT | Flash Flood Warning | OAX | Cass | 4 hr |
| Jun 4, 9:45 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 45 min |
| Jun 4, 9:56 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 49 min |
| Jun 4, 10:12 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 27 min |
| Jun 4, 10:15 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 45 min |
| Jun 4, 10:16 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Lancaster, Otoe, Saline | 8 hr |
| Jun 4, 10:59 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 46 min |
| Jun 4, 11:40 PM CDT | Areal Flood Warning | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Otoe and 2 more | 14 hr |
| Jun 4, 11:41 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Otoe and 1 more | 64 min |
| Jun 4, 11:52 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 53 min |
| Jun 4, 11:58 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson | 51 min |
| Jun 5, 12:10 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 24 min |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Butler | 6 days |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Seward | 6 days |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Saline | 9 days |
| Jun 5, 12:18 AM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 42 min |
| Jun 5, 12:23 AM CDT | River Flood Warning | OAX | Seward | 7 days |
| Jun 5, 12:29 AM CDT | River Flood Warning | OAX | Otoe | 11 days |
| Jun 5, 12:56 AM CDT | Severe Thunderstorm Warning | OAX | Butler | 9 min |
| Jun 5, 1:27 AM CDT | River Flood Warning | OAX | Cass | 35 hr |
| Jun 5, 1:36 AM CDT | Flash Flood Warning | OAX | Cass | 4 hr |
| Jun 5, 1:50 AM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 40 min |
| Jun 5, 2:30 AM CDT | Flash Flood Warning | OAX | Butler, Saunders | 6 hr |
| Jun 5, 3:34 AM CDT | River Flood Warning | OAX | Lancaster | 19 hr |
| Jun 5, 3:39 AM CDT | River Flood Warning | OAX | Jefferson | 19 hr |
| Jun 5, 4:12 AM CDT | Wind Advisory | OAX | Burt, Butler, Cass, Colfax, Cuming, Dodge and 15 more | 17 hr |
| Jun 5, 4:39 AM CDT | River Flood Warning | OAX | Stanton | 5 hr |
| Jun 5, 4:39 AM CDT | River Flood Warning | OAX | Cuming | 17 hr |
| Jun 5, 6:51 AM CDT | River Flood Warning | OAX | Saunders | 22 hr |
| Jun 5, 8:26 AM CDT | Areal Flood Warning | OAX | Butler, Saunders | 8 hr |
| Jun 5, 8:42 AM CDT | River Flood Warning | OAX | Nemaha | 24 hr |
| Jun 5, 8:43 AM CDT | River Flood Warning | OAX | Cass | 14 hr |
| Jun 5, 8:44 AM CDT | River Flood Warning | OAX | Saline | 14 hr |
| Jun 5, 10:41 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Madison, Pierce | 49 min |
| Jun 5, 11:04 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 41 min |
| Jun 5, 11:24 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 36 min |
| Jun 5, 11:34 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Madison, Pierce, Wayne | 41 min |
| Jun 5, 12:07 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 15 min |
| Jun 5, 12:11 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 34 min |
| Jun 5, 12:17 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce, Wayne | 28 min |
| Jun 5, 12:42 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 23 min |
| Jun 5, 5:12 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 33 min |
| Jun 5, 5:23 PM CDT | Tornado Warning | OAX | Gage, Johnson, Pawnee | 52 min |
| Jun 5, 5:57 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee, Richardson | 48 min |
| Jun 5, 6:08 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 52 min |
| Jun 5, 6:15 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Pawnee | 32 min |
| Jun 5, 6:16 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Knox, Madison, Pierce | 44 min |
| Jun 5, 6:21 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee, Richardson | 39 min |
| Jun 5, 6:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Johnson, Nemaha, Otoe | 51 min |
| Jun 5, 6:31 PM CDT | River Flood Warning | OAX | Gage | 9 days |
| Jun 5, 6:34 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Colfax, Madison, Pierce, Platte, Stanton | 29 min |
| Jun 5, 6:37 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Otoe | 38 min |
| Jun 5, 6:39 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 36 min |
| Jun 5, 6:58 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 47 min |
| Jun 5, 6:59 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Cedar, Knox, Madison, Pierce, Wayne | 46 min |
Nearby
Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.